RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 631–639 (Mi mz7387)  

The number of self-dual types in finite-valued logics

I. È. Strazdin'


Abstract: We obtain the cycle indices of two groups of self-dual transformations of functions of an arbitrary finite-valued logic, and from them we derive explicit formulas for the number of types of functions relative to these groups.

Full text: PDF file (629 kB)

English version:
Mathematical Notes, 1974, 15:4, 374–379

Bibliographic databases:

Received: 25.12.1972

Citation: I. È. Strazdin', “The number of self-dual types in finite-valued logics”, Mat. Zametki, 15:4 (1974), 631–639; Math. Notes, 15:4 (1974), 374–379

Citation in format AMSBIB
\Bibitem{Str74}
\by I.~\`E.~Strazdin'
\paper The number of self-dual types in finite-valued logics
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 631--639
\mathnet{http://mi.mathnet.ru/mz7387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=360202}
\zmath{https://zbmath.org/?q=an:0336.02016}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 374--379
\crossref{https://doi.org/10.1007/BF01095131}


Linking options:
  • http://mi.mathnet.ru/eng/mz7387
  • http://mi.mathnet.ru/eng/mz/v15/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020